# SDR CA130308003

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,085 hours
- Engine: Ge CF348C5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: MS16562223
- Condition: Broken
- Location: Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GAINING ACCESS INSIDE THE COCKPIT, THE F/A COULDN`T REOPENED THE DOOR. AFTER MANY UNSUCCESSFUL ATTEMPTS TO UNLOCK/OPEN THE DOOR, F/A STAYED INSIDE THE COCKPIT FOR THE REMINDER OF THE FLIGHT.  CABIN DUTIES WERE PERFORMED BY THE OTHER F/A.  UPON ARRIVAL, MAINTENANCE OPENED THE DOOR. THE SPRING PIN ATTACHING THE LATCH BOLT TO THE SLIDE LATCH ASSY WAS FOUND BROKEN. THE PIN WAS REPLACED, THE DOOR TESTED AND THE ACFT RELEASE FOR SERVICE.
